Bifurcation theory for elastic plates subjected to unilateral conditions. (English) Zbl 0364.73030


74G60 Bifurcation and buckling
74K20 Plates
35R99 Miscellaneous topics in partial differential equations
Full Text: DOI


[1] Budiansky, B, Theory of buckling and post-buckling behavior of elastic structures, () · Zbl 0195.26703
[2] Do, Cl, Problèmes de valeurs propres d’inéquations variationnelles; application aux plaques minces, ()
[3] Do, Cl, Problèmes de valeurs propres pour une inéquation variationnelle sur un cône et application au flambement unilatéral d’une plaque mince, C. R. acad. sci. A, 280, 45-48, (1975) · Zbl 0298.73077
[4] Do, Cl, The buckling of a thin elastic plate subjected to unilateral conditions, () · Zbl 0337.73034
[5] {\scH. Beirao da Veiga}, Differentiability for Green’s operators of variational inequalities and applications to the calculus of bifurcation points, J. Functional Anal., to appear. · Zbl 0431.47039
[6] {\scJ. P. Dias and J. Hernandez}, Bifurcation à l’infini et alternative de Fredholm pour certains problèmes unilatéraux, J. Math. Pures Appl., to appear.
[7] Moreau, J.J, La notion de sur-potentiel et LES liaisons unilatérales en élastostatique, C. R. acad. sci. A, 267, 954-957, (1968) · Zbl 0172.49802
[8] Berger, M.S, On von Karman’s equations and the buckling of thin elastic plate, I, the clamped plate, Comm. pure appl. math., 20, 687-719, (1967) · Zbl 0162.56405
[9] Berger, M.S, A bifurcation theory for nonlinear elliptic partial differential equations and related systems, () · Zbl 0181.11603
[10] Berger, M.S; Fife, P, On von Karman’s equations and the buckling of thin elastic plate, II, plate with general edge conditions, Comm. pure appl. math., 21, 227-241, (1968) · Zbl 0162.56501
[11] Landau, L; Lifchitz, E, ()
[12] Duvaut, G; Lions, J.L, LES inéquations en Mécanique et en physique, (1972), Dunod Paris · Zbl 0298.73001
[13] Duvaut, G; Lions, J.L, Problèmes unilatéraux dans la théorie de la flexion FORTE des plaques, J. Méca, 13, No. 1, 51-74, (1974) · Zbl 0294.73060
[14] Potier-Ferry, M; Potier-Ferry, M, Charges limites et théorème d’existence en théorie des plaques élastiques, C. R. acad. sci. A, C. R. acad. sci. A, 280, 1385-1387, (1975) · Zbl 0311.73028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.